# SDR SWAA2022021462555

- Difficulty date: May 30, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 34,716 hours, 20,675 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

# 6 FLAP TRACK CANOE HAS SKIN CRACK INSIDE AFT SURFACE BELOW LINKAGE / REPAIRED PER EA 1-A57-6168.
